# SDR UALA2009012600277

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 36,307 hours, 13,871 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT FULLY ARM, HANDLE STICKS OUT .5 INCH CAUSING FLIGHT DECK INDICATIONS.  FOUND WATER IN DOOR ARMING CABLE.  REPLACED DOOR 2R CABLE AND SLIDE ASSY.
